Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What causes excessive sweating with shivering and pain in shoulder blades?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2366 Questions
Question
I have had several occasions when I sweat excessively but feel cold and cannot control shivering. I also have a sharp pain in between my shoulder blades that persists for days but varies in severity. The two don't always occur together
Posted Sat, 23 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Shruti Rijhwani 52 minutes later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Thank you for posting your query on HCM.

Well looking into your query there can be many reasons for these kind of symptoms , but still firstly cardiac examination should be done as angina may give rise to such symptoms .An ECG and 2D echo should be done.

Secondly Diabetes and any kind of thyroid abnormality should be seen , since you dont give any history regarding these diseases so RBS , HbA1c and Serum TSH , T3 and T4 needs to be done .

Shoulder blade pain seems to be unrelated and can be mechanical so it will be difficult to say anything without examination.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor